# SDR SWAA2013022212989

- Difficulty date: February 13, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 57,941 hours, 47,239 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C46552
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN -- DAMAGED STRINGER CLIP AT BS 827 STRINGER 1.  REMOVED & REPLACED STR CLIP IAW B737 -300 SRM 51-40-02 & BAC DWG 65C46552 REV H.
